Mathematische Annalen

, Volume 264, Issue 1, pp 9–20

Explicit estimates in the arithmetic theory of cusp forms and poincaré series

  • James Lee Hafner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Goldfeld, D.: Analytic and arithmetic theory of Poincaré series. Astérisque61, 95–107 (1979)Google Scholar
  2. 2.
    Good, A.: Beiträge zur Theorie der Dirichletreihen, die Spitzenformen zugeordnet sind. J. Number Theory13, 18–65 (1981)Google Scholar
  3. 3.
    Kubota, T.: Elementary theory of Eisenstein series. Tokyo: Kodansha 1973Google Scholar
  4. 4.
    Neunhöffer, H.: Über die analytische Fortsetzung von Poincaréreihen. Sitzungsber. Heidelb. Akad. Wiss. Math.-Natur. Kl.2, 33–90 (1973)Google Scholar
  5. 5.
    Rankin, R.A.: The scalar product of modular forms. Proc. London Math. Soc.2, 198–217 (1952)Google Scholar
  6. 6.
    Rankin, R.A.: Modular forms and functions. Cambridge: Cambridge University Press 1977Google Scholar
  7. 7.
    Selberg, A.: On the estimation of Fourier coefficients of modular forms. Proc. Symp. Pure Math., AMS, Vol. VIII, Theory of Numbers, 1–15 (1965)Google Scholar
  8. 8.
    Watson, G.N.: A treatise on the theory of Bessel functions. 2nd ed. Cambridge: Cambridge University Press 1952Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • James Lee Hafner
    • 1
    • 2
  1. 1.Institute for Advanced StudyPrincetonUSA
  2. 2.California Institute of TechnologyPasadenaUSA

Personalised recommendations